# SDR AU000061

- Difficulty date: January 9, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 9003624ANSETT143
- Condition: Failed
- Location: Hyd Pressure
- Part time: 12,231 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) GREEN HYDRAULIC SYSTEM PRESSURE RELIEF VALVE INTERNALLY CORRODED. OVER-PRESSURE DISC BURST. RELIEF VALVE WAS AN OVERHAULED UNIT AND HAD BEEN FITTED THE PREVIOUS NIGHT.
